News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: Joint pain with clear x-ray????


 brandi262 - Thu Oct 29, 2009 4:49 pm

I have been having severe pain in my hands, feet, knees and hip. I went to the doctors and he said that I had osteoarthritis and gave me prescription for Motrin. My RA test came back negative as well. However the pain in my left knee got so bad I could not walk for a week and the Motrin does not help at all for the pain. I went back in last week and the doctor gave me a prescription for Naproxin in a less does and had me get a knee x-ray. I just called them and they said the x-ray came back fine and that I have no arthritis in my knee and told me to stop taking the medication. I am still in severe pain and limp when I walk, I can only write for a little while because my hand will hurt so bad. I cannot lay on my left side at all because of my hip and when I wakeup in the morning I can barely walk on my feet. After a while they loosen up but then the knee pain kicks in. When I wake up my hands and feet are also numb. If I sit for long periods of time my knees and feet don't want to work and my feet will turn purple. Doc says that it is the arthritis that was causing these problems and now they say nothing is wrong with me. I need to know what to do now. Please help.... Oh and I do not feel depressed at all, I have stress but just your everyday stressfull things.
 Tom Plamondon PA-C - Tue Nov 03, 2009 12:44 pm

User avatar Hello,
The differential diagnosis for both large and small joint polyarthritis is:

So in addition to the regular exam, check for skin changes including the nails - signs of psoriasis.

Also reactive arthritis can affect many joints as well as conjunctivitis and urethritis.

So a few more considerations regarding your arthritis.

Take care.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here